# SDR UPS03240293

- Difficulty date: February 25, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Fitting
- Condition: Cracked
- Location: Tailskid Trunn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  DURING REMOVAL OF UPPER AIRSTAIR THREADS IT WAS NOTED THAT THE TAILSKID ACTUATOR FITTING (RT SIDE) WAS CRACKED (TRUNNION FITTING).  TAILSKID TRUNNION FITTING REMOVED & REPLACED IAW SRM 51-10-01 & DRG 65-25992.
